# SDR SIMA0286

- Difficulty date: January 28, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N711PP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500110
- Part serial: 1506
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4035 - FIRST OFFICER WINDSCREEN OUTER PLY CRACKED IN SPIDER WEB FORMATION.  REMOVED AND REPLACED WINDSCREEN IAW AMM.  (M)
